Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



On the Hauptvermutung for manifolds

Author: D. Sullivan
Journal: Bull. Amer. Math. Soc. 73 (1967), 598-600
MathSciNet review: 0212811
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. W. Browder, J. Levine and R. Livesay, Finding a boundary for an open manifold, Amer. J. Math. 87 (1965), 1017-1025. MR 189046
  • 2. S. P. Novikov, The topological invariance of rational pontrjagin classes, Soviet Math. Dokl. 163 (1965), 298-300. MR 193644
  • 3. L. Siebenmann, Ph.D. Thesis, Princeton Univ. Press, Princeton, N.J., 1965.
  • 4. D. Sullivan, Triangulating homotopy equivalences, Ph.D. Thesis 1965, Princeton University, Rice Univ. (mimeographed).
  • 5. J. Wagoner, Ph.D. thesis, Princeton Univ. Princeton, N.J., 1966.

Additional Information


American Mathematical Society